# SDR UALA2012071103728

- Difficulty date: July 8, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 82,849 hours, 13,183 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE INNER INLET COWL HAS A HOLE APPROX 5-16THS BY 1-4 IN.  LOCATION IS APPROX 10 O`CLOCK POSITION 7.5 IN FWD OF AFT END OF INLET COWL.  REPAIRED PER SRM.
